It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-18-2008, 04:57 PM   #1
Newbie
(female)
 
Join Date: Jun 2005
Posts: 5
flesh_hold HB User
Overdose

Im very sure I'm posting this thread in the wrong place, so I apologise in advance..

But i did something stupid and took an overdose of 31 paracetemol with aspirin on sunday morning, but was treated quite quickly with activated charcoal, and was sick a lot so probably got rid of most of the tablets that way

However, before i was discharged today i was told i had to go back for a heart scan because my ECG was abnormal.

And now Im feeling light headed and am getting shooting pains in my stomach, anybody know if this is serious??

Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Amphetamine Overdose... Trouble Ever Since. Stu 687 Mental Health 5 05-22-2011 09:35 PM
Methadone overdose Charlotte West Open to All Other Health Topics 2 07-07-2006 06:25 AM
overdose zorm Lupus 11 01-04-2006 07:07 AM
overdose prescription vitamin D warrenpoint Vitamins & Supplements 0 09-25-2005 02:04 PM
anti-histamine overdose flash67 Allergies 2 09-08-2005 12:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!